Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 125, Number 6
HTML articles powered by AMS MathViewer

Isotopy and identities in alternative algebras
M. Babikov PDF
Proc. Amer. Math. Soc. 125 (1997), 1571-1575
Group homomorphisms inducing mod-$p$ cohomology monomorphisms
Pham Anh Minh PDF
Proc. Amer. Math. Soc. 125 (1997), 1577-1578
Upper bounds for the number of facets of a simplicial complex
Jürgen Herzog and Takayuki Hibi PDF
Proc. Amer. Math. Soc. 125 (1997), 1579-1583
Free quotients of $SL_2(R[x])$
Sava Krstic and James McCool PDF
Proc. Amer. Math. Soc. 125 (1997), 1585-1588
When is a $p$-block a $q$-block?
Gabriel Navarro and Wolfgang Willems PDF
Proc. Amer. Math. Soc. 125 (1997), 1589-1591
Growth of graded noetherian rings
Darin R. Stephenson and James J. Zhang PDF
Proc. Amer. Math. Soc. 125 (1997), 1593-1605
Finite dimensional representations of $U_q(sl(2,1))$
Yi Ming Zou PDF
Proc. Amer. Math. Soc. 125 (1997), 1607-1616
Complex specializations of the reduced Gassner representation of the pure braid group
Mohammad N. Abdulrahim PDF
Proc. Amer. Math. Soc. 125 (1997), 1617-1624
Generalized numerical ranges, joint positive definiteness and multiple eigenvalues
Yiu Tung Poon PDF
Proc. Amer. Math. Soc. 125 (1997), 1625-1634
Local fundamental groups of algebraic varieties
Shreeram S. Abhyankar PDF
Proc. Amer. Math. Soc. 125 (1997), 1635-1641
Projective polynomials
Shreeram S. Abhyankar PDF
Proc. Amer. Math. Soc. 125 (1997), 1643-1650
Isomorphisms of row and column finite matrix rings
J. Haefner, A. del Río and J. J. Simón PDF
Proc. Amer. Math. Soc. 125 (1997), 1651-1658
Some harmonic functions on Minkowski space
P. F. Glezen and R. C. Penner PDF
Proc. Amer. Math. Soc. 125 (1997), 1659-1665
All maps of type $2^{\infty }$ are boundary maps
Víctor Jiménez López and L’ubomír Snoha PDF
Proc. Amer. Math. Soc. 125 (1997), 1667-1673
Extension and convergence theorems for families of normal maps in several complex variables
James E. Joseph and Myung H. Kwack PDF
Proc. Amer. Math. Soc. 125 (1997), 1675-1684
A remark on commuting operator exponentials
Edgar M. E. Wermuth PDF
Proc. Amer. Math. Soc. 125 (1997), 1685-1688
Invariant subspaces for polynomially hyponormal operators
Bebe Prunaru PDF
Proc. Amer. Math. Soc. 125 (1997), 1689-1691
An ergodic theorem for asymptotically nonexpansive mappings in the intermediate sense
Hirokazu Oka PDF
Proc. Amer. Math. Soc. 125 (1997), 1693-1703
Approximation of fixed points of strongly pseudocontractive maps without Lipschitz assumption
Zhou Haiyun and Jia Yuting PDF
Proc. Amer. Math. Soc. 125 (1997), 1705-1709
Beals-Cordes-type characterizations of pseudodifferential operators
Michael E. Taylor PDF
Proc. Amer. Math. Soc. 125 (1997), 1711-1716
Sets of sampling and interpolation in Bergman spaces
Alexander P. Schuster PDF
Proc. Amer. Math. Soc. 125 (1997), 1717-1725
Weighted Hardy-Littlewood inequality for $A$-harmonic tensors
Shusen Ding PDF
Proc. Amer. Math. Soc. 125 (1997), 1727-1735
Non-existence and uniqueness results for boundary value problems for Yang-Mills connections
Takeshi Isobe PDF
Proc. Amer. Math. Soc. 125 (1997), 1737-1744
The Beurling-Malliavin density of a random sequence
Kristian Seip and Alexander M. Ulanovskii PDF
Proc. Amer. Math. Soc. 125 (1997), 1745-1749
A note on the path holomorphy of random functions holomorphic in mean
F. Martinez and A. R. Villena PDF
Proc. Amer. Math. Soc. 125 (1997), 1751-1754
Mixing properties of one-dimensional cellular automata
Rune Kleveland PDF
Proc. Amer. Math. Soc. 125 (1997), 1755-1766
A relation between the pluricomplex and the classical Green functions in the unit ball of $\mathbf {C}^n$
Magnus Carlehed PDF
Proc. Amer. Math. Soc. 125 (1997), 1767-1770
Iteration of compact holomorphic maps on a Hilbert ball
Cho-Ho Chu and Pauline Mellon PDF
Proc. Amer. Math. Soc. 125 (1997), 1771-1777
A new fixed point theorem and its applications
Xian Wu PDF
Proc. Amer. Math. Soc. 125 (1997), 1779-1783
Weak solutions of parabolic equations in non-cylindrical domains
Russell M. Brown, Wei Hu and Gary M. Lieberman PDF
Proc. Amer. Math. Soc. 125 (1997), 1785-1792
Convexity and Haar null sets
Eva Matoušková PDF
Proc. Amer. Math. Soc. 125 (1997), 1793-1799
Rigidity of compact manifolds with boundary and nonnegative Ricci curvature
Changyu Xia PDF
Proc. Amer. Math. Soc. 125 (1997), 1801-1806
Nonstandard models and analytic equivalence relations
Sy D. Friedman and Boban Velickovic PDF
Proc. Amer. Math. Soc. 125 (1997), 1807-1809
On the concept of $\boldsymbol {Pi}_1^1$-completeness
Alexander S. Kechris PDF
Proc. Amer. Math. Soc. 125 (1997), 1811-1814
Brownian functionals on hypersurfaces in Euclidean space
Kimberly K. J. Kinateder and Patrick McDonald PDF
Proc. Amer. Math. Soc. 125 (1997), 1815-1822
Products with linear and countable type factors
S. Purisch and M. E. Rudin PDF
Proc. Amer. Math. Soc. 125 (1997), 1823-1830
$J$-holomorphic curves in almost complex surfaces do not always minimize the genus
G. Mikhalkin PDF
Proc. Amer. Math. Soc. 125 (1997), 1831-1833
Estimating a skein module with $SL_2(\mathbb {C})$ characters
Doug Bullock PDF
Proc. Amer. Math. Soc. 125 (1997), 1835-1839
Amenable representations and finite injective von Neumann algebras
Alain Valette PDF
Proc. Amer. Math. Soc. 125 (1997), 1841-1843
A note on the Chern-Simons invariant of hyperbolic 3-manifolds
Mingqing Ouyang PDF
Proc. Amer. Math. Soc. 125 (1997), 1845-1851
On simultaneous extension of continuous partial functions
Hans-Peter A. Künzi and Leonid B. Shapiro PDF
Proc. Amer. Math. Soc. 125 (1997), 1853-1859
A new subcontinuum of $\beta \mathbb {R}\backslash \mathbb {R}$
Alan Dow and Klaas Pieter Hart PDF
Proc. Amer. Math. Soc. 125 (1997), 1861-1871
Topological entropy for geodesic flows under a Ricci curvature condition
Seong-Hun Paeng PDF
Proc. Amer. Math. Soc. 125 (1997), 1873-1879
A non-metrizable space whose countable power is $\sigma$-metrizable
Gary Gruenhage PDF
Proc. Amer. Math. Soc. 125 (1997), 1881-1883